MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT
Catalog Number DRENCOR
Medical Device Problem Codes Contamination (1120); Failure to Read Input Signal (1581); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, the investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a reusable biopsy procedure using encor enspire system, it was reported that during a stereotactic vertical approach procedure while in "sample" mode and they have already begun to sample the patient tissue, the encor enspire system suddenly reverted back to the "start calibration" screen.The user has to remove the needle to recalibrate and re-enter the tissue to complete the procedure.This occurred twice.It was identified that encor enspire system sn (b)(6), encor driver sn unk and encor foot pedal sn unk were used together as a system during this event.There was no patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the encor driver serial number (b)(6) was received at the bd-bard global service & repair.The encor driver was visually inspected upon receipt and was found to be in good overall condition.The serial label is not the current revision.Also, the control cable is slightly pulled out from the strain relief due to adhesive failure.The blood contamination was found internally under the bezel, between the mating surfaces of the housing, and on the gears and front pcb.The device was functionally tested and failed the tests due to sample button seems intermittently functional and needs excess force to activate the switch during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported screen reverted back to start calibration during sample mode issue, the investigation is determined to be confirmed for the identified sample button seems intermittently functional and needs excess force to activate the switch issue, and the investigation is determined to be confirmed for the identified blood contamination was found internally under the bezel, between the mating surfaces of the housing, and on the gears and front pcb issue.The root cause for the reported screen reverted back to start calibration during sample mode issue cannot be determined as the problem could not be reproduced.The root cause for the identified sample button seems intermittently functional and needs excess force to activate the switch issue could not be determined based on the provided information.The root cause for the identified blood contamination was found internally under the bezel, between the mating surfaces of the housing, and on the gears and front pcb issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a reusable biopsy procedure using encor enspire system, it was reported that during a stereotactic vertical approach procedure while in "sample" mode and they have already begun to sample the patient tissue, the encor enspire system suddenly reverted back to the "start calibration" screen.The user has to remove the needle to recalibrate and re-enter the tissue to complete the procedure.This occurred twice.It was identified that encor enspire system sn (b)(6) , encor driver sn unk (wo-00121346) and encor foot pedal sn (b)(6) were used together as a system during this event.There was no patient injury.

Brand Name
ENCOR DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23825414
Report Number2020394-2025-02186
Device Sequence Number5093741
Product Code KNW
UDI-Device Identifier00801741086076
UDI-Public(01)00801741086076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDRENCOR
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale